# SDR IPXA0561991

- Difficulty date: July 22, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 453N180413
- Condition: Worn
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, BULKHEAD SUPPORT BRACKET SLOT WORN BS 1640, LBL 21, WL 195  R & R ANGLE IAW SRM 51-40-02.
